# SDR DALA2024090208629

- Difficulty date: August 31, 2024
- Submitted: September 2, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION ATTACH FITTING BUSHING ON RUDDER HINGE #5 (2EA). CORRECTIVE ACTION: REPLACE BUSHINGS (2EA) ON HINGE FITTING # 5 RUDDER, AS PER A319 SRM 51-72-12-911-002. (0532298)
